# SDR SWIA202264735

- Difficulty date: January 10, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SIDE SEAT RAIL FS675.00 Â€“ FS713.00 HAS AREAS OF CORROSION. (MARKED)   (C CHECK RO 02/25/2022)   EPLACED SIDE SEAT RAIL WITH NEW SIDE SEAT RAIL /NEW HARDWARE FROM FS675-FS713 REF CRJ 700 AMM 53-00-49-400-801 (CONFIG A03) CALIBRATED TOOL USED TUC4238 CAL DUE DATE 30 JUNE 2022
